# SDR USAA040057

- Difficulty date: March 8, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 61,617 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT CORRODED .5 INCH BY 2 INCHES, THRESHOLD SUPPORT, R4 DOOR, STATION S1640 TO STATION 1680 RIGHT.  REPLACED SUPPORT BRACKETS PER SRM 53-00-04, 51-20-05, 51-40-02.  (M)
